Universidad Complutense de Madrid
E-Prints Complutense

A characterization of real Hilbert spaces using the Bochnak complexification norm.

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan and Muñoz-Fernández, Gustavo A. (2003) A characterization of real Hilbert spaces using the Bochnak complexification norm. Archiv der Mathematik, 80 (4). pp. 384-392. ISSN 0003-889X

[img] PDF
Restringido a Repository staff only

111kB

Official URL: http://www.springerlink.com/content/19ta93w2eawq3av6/fulltext.pdf?MUD=MP


URLURL Type
http://www.springerlink.com/Publisher


Abstract

In this paper we find an alternative description of the Bochnak complexification of a real Hilbert space. This new interpretation of the Bochnak norm lets us give a characterization of a real inner product space.


Item Type:Article
Uncontrolled Keywords:Banach-Spaces; Multilinear maps; Polynomials
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15224
Deposited On:16 May 2012 08:11
Last Modified:09 Aug 2018 09:23

Origin of downloads

Repository Staff Only: item control page